# SDR VNAA0511007

- Difficulty date: November 11, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 3,158 hours, 3,180 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED WITH FLAPS AT 8° SELECTED TO 20°.  THE CREW FOLLOWED THE QRH, DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE SYSTEM PER THE CRJ FIM.  THE FLAP SYSTEM WAS RESET IAW BOMBARDIER SL 00-001.  THE FLAPS OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
